# SDR SWAA091645

- Difficulty date: March 11, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 22,436 hours, 14,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT LIGHT INOP BETWEEN ROW 12 TO ROW 13.  REMOVED AND REPLACED LIGHT ASSY PER MM.
